The strong "zero-two" law for positive contractions of Banach-Kantorovich Lp -lattices

Inomjon Ganiev, Farrukh Mukhamedov, Dilmurod Bekbaev

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In the present paper we study dominated operators acting on Banach-Kantorovich Lp -lattices, constructed by a measure m with values in the ring of all measurable functions. Using methods of measurable bundles of Banach- Kantorovich lattices, we prove the strong "zero-two" law for positive contractions of Banach-Kantorovich Lp -lattices.

Original languageEnglish
Pages (from-to)583-594
Number of pages12
JournalTurkish Journal of Mathematics
Volume39
Issue number4
DOIs
Publication statusPublished - 2015
Externally publishedYes

Keywords

  • Banach-kantorovich L -lattice
  • Dominated operator
  • Positive contraction
  • Strong "zero-two" law

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'The strong "zero-two" law for positive contractions of Banach-Kantorovich Lp -lattices'. Together they form a unique fingerprint.

Cite this